# SDR 96FDEA01436

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630173
- Condition: Delaminated
- Location: Lt Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0196 AND 002, LT WING I/B FORE FLAP HAS A LARGE CREASED DENT MID SPAN UPPER SURFACE WBL 203.0.  *S/D*  LT WING I/B FORE FLAP REPAIRED PER FDEA SRM 51-40-6.
